Volume 37, Number 4
Preview Issue Next Issue

full paper access

Dongyang Shi and Junjun Wang

10.4208/jcm.1802-m2017-0198

J. Comp. Math., 37 (2019), pp. 439-459.

Full Article 47 47 Article preview

full paper access

Li Guo, Hengguang Li and Yang Yang

10.4208/jcm.1804-m2017-0240

J. Comp. Math., 37 (2019), pp. 460-476.

Full Article 44 44 Article preview

full paper access

Yuze Zhang, Yushun Wang and Yanhong Yang

10.4208/jcm.1805-m2017-0184

J. Comp. Math., 37 (2019), pp. 477-489.

Full Article 45 45 Article preview

full paper access

Huoyuan Duan, Po-Wen Hsieh, Roger C.E. Tan and Suh-Yuh Yang

10.4208/jcm.1805-m2017-0192

J. Comp. Math., 37 (2019), pp. 490-526.

Full Article 50 50 Article preview

full paper access

Houchao Zhang and Dongyang Shi

10.4208/jcm.1805-m2017-0256

J. Comp. Math., 37 (2019), pp. 527-544.

Full Article 45 45 Article preview

full paper access

Weimin Han, Ziping Huang, Cheng Wang and Wei Xu

10.4208/jcm.1807-m2018-0035

J. Comp. Math., 37 (2019), pp. 545-562.

Full Article 48 48 Article preview

full paper access

Ruo Li, Pingbing Ming, Zhiyuan Sun, Fanyi Yang and Zhijian Yang

10.4208/jcm.1807-m2017-0276

J. Comp. Math., 37 (2019), pp. 563-580.

Full Article 41 41 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80